Alert archive / Indiana / Gale Warnings in 2015

Gale Warning 27, NWS Northern Indiana

November 12, 2015

NWS Northern Indiana issued this gale warning at Nov 12, 2015, 3:51 PM EST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2015, 3:51 PM EST (20:51 UTC)
Expired
Nov 13, 2015, 8:12 PM EST
In force
28 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WHUS73 KIWX 122051
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EST THU NOV 12 2015

DEFAULT OVERVIEW SECTION
LMZ043-046-130500-
/O.CAN.KIWX.SR.W.0001.000000T0000Z-151113T1500Z/
/O.NEW.KIWX.GL.W.0027.151112T2051Z-151113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
351 PM EST THU NOV 12 2015

...GALE WARNING IN EFFECT UNTIL 4 PM EST FRIDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. THE
STORM WARNING HAS BEEN CANCELLED. 

* WINDS: WEST GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOT GALES.

* WAVES: 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
319 
WHUS73 KIWX 130352
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 PM EST THU NOV 12 2015

LMZ043-046-131200-
/O.CON.KIWX.GL.W.0027.000000T0000Z-151113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1052 PM EST THU NOV 12 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS: WEST GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOT GALES.

* WAVES: 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
422 
WHUS73 KIWX 130909
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 AM EST FRI NOV 13 2015

LMZ043-046-131715-
/O.CON.KIWX.GL.W.0027.000000T0000Z-151113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
409 AM EST FRI NOV 13 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS: WEST GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOT GALES.

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
302 
WHUS73 KIWX 131526
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 AM EST FRI NOV 13 2015

DEFAULT OVERVIEW SECTION
LMZ043-046-132100-
/O.CON.KIWX.GL.W.0027.000000T0000Z-151113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1026 AM EST FRI NOV 13 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...


* WINDS: WEST GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOT GALES.

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
894 
WHUS73 KIWX 132048
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EST FRI NOV 13 2015


LMZ043-046-140300-
/O.EXT.KIWX.GL.W.0027.000000T0000Z-151114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 PM EST FRI NOV 13 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: OCCASIONAL WEST GALES TO 35 KNOTS.

* WAVES: 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
391 
WHUS73 KIWX 140112
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
812 PM EST FRI NOV 13 2015

DEFAULT OVERVIEW SECTION
LMZ043-046-140915-
/O.CAN.KIWX.GL.W.0027.000000T0000Z-151114T0300Z/
/O.NEW.KIWX.SC.Y.0051.151114T0112Z-151114T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
812 PM EST FRI NOV 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: OCCASIONAL WEST GALES TO 30 KNOTS.

* WAVES: 5 TO 10 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 12, 3:00 PM EST, 51 minutes earlier.

Area forecast discussion, Nov 12, 3:00 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
300 PM EST THU NOV 12 2015

.SYNOPSIS...
ISSUED AT 300 PM EST THU NOV 12 2015

WINDY AND MUCH COLDER CONDITIONS WILL PERSIST INTO TONIGHT AND
FRIDAY BEHIND AN INTENSE STORM SYSTEM LIFTING INTO SOUTHEAST
CANADA. AREAS OF DRIZZLE AND LIGHT SHOWERS WILL BE POSSIBLE ACROSS
NORTHERN ZONES...POTENTIALLY MIXING WITH A FEW SNOW SHOWERS ON
FRIDAY. LOWS TONIGHT WILL DROP INTO THE MID 30S TO LOW 40S...WITH
HIGHS ON FRIDAY RANGING BETWEEN THE UPPER 30S AND MID 40S. FAIR
WEATHER AND MODERATING TEMPERATURES ARE THEN EXPECTED FOR THIS
WEEKEND AS HIGH PRESSURE BUILDS IN.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 300 PM EST THU NOV 12 2015

TIGHT LOW LEVEL HEIGHT GRADIENT IN WAKE OF DEEP CYCLONE LIFTING OVER
LAKE HURON WILL ENSURE MORE WINDY/RAW CONDITIONS INTO TONIGHT AND
FRIDAY. EXPANSIVE STRATOCU DECK AND RESULTING LIMITATIONS TO THE
MIXED LAYER HAVE HELD WIND GUSTS IN ADVISORY RANGE (OR JUST BELOW)
FOR MUCH OF THE DAY...AND EXPECT MORE OF THE SAME INTO THE EARLY
EVENING WITH PRIMARY ISOLLABARIC PUSH ON LEADING EDGE OF DRY SLOT.
THIS FEATURE SWINGING THROUGH SHOULD BRING AN END TO MORE ORGANIZED
DRIZZLE/LIGHT RAIN ACTIVITY BY EARLY THIS EVENING...SAVE FOR FAR
NORTHERN ZONES WHERE SOME LAKE ENHANCEMENT WILL BE POSSIBLE.
OTHERWISE...EASEMENT OF PRESSURE GRADIENT AND NOCTURNAL AFFECTS
SHOULD KEEP WINDS BELOW ADVISORY CRITERIA OVERNIGHT INTO EARLY
FRIDAY.

TRAILING PV ANOMALY/SECONDARY TROUGH AXIS WILL DROP SOUTHEAST
THROUGH THE LOWER LAKES ON FRIDAY. 950-850 MB WINDS ON SRN FRINGE
NOT AS IMPRESSIVE TOMORROW...ALTHOUGH A DEEPER CONVECTIVE LAYER WILL
LIKELY OFFSET THIS WITH WINDS POTENTIALLY APPROACHING ADVISORY
CRITERIA BY LATE MORNING/EARLY AFTERNOON. HELD OFF FOR NOW WITH
GUSTS GENERALLY IN THE 35-45 MPH RANGE DURING THIS TIME. CLOUD
BEARING FLOW VEERING MORE WNW AND MOISTURE DEPTH/LAPSE RATES
INCREASING JUST ALONG/BEHIND SECONDARY TROUGH SHOULD FORCE SCT
SHOWERS BY LATE MORNING/AFTERNOON INTO MAINLY OUR NORTHERN ZONES
(CLOSER TO PV TRACK). LAKE EFFECT/ENHANCEMENT WILL ALSO KICK IN AS
LAKE-7H DIFFERENTIALS PUSH INTO THE MID 20S...ALTHOUGH MOISTURE
REMAINS QUESTIONABLE SO HELD POPS IN CHANCE RANGE. 1000-850 MB
THICKNESS VALUES DROPPING TO BTW 1290-1300M (MARGINAL BOUNDARY
LAYER CONDITIONS) WILL LIKELY ALLOW SOME SNOW/GRAUPEL TO MIX IN AT
TIMES.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 300 PM EST THU NOV 12 2015

FORECAST PERIOD BEGINS WITH SURFACE AND UPPER RIDGING STILL
HANGING BACK JUST TO THE WEST OF THE FORECAST AREA...KEEPING
CYCLONIC FLOW OFF LAKE MICHIGAN FEEDING CLOUD COVER INTO THE AREA
FRIDAY EVENING. RIDGING THEN BUILDS EASTWARD OVER THE AREA ON
SATURDAY SETTING THE STAGE FOR A PLEASANT WEEKEND OF SEASONABLE
TEMPS AND DRY WEATHER. SHORT-LIVED QUASI-ZONAL FLOW THIS WEEKEND
WILL QUICKLY AMPLIFY AS STRONG JET DYNAMICS FROM THE GULF OF
ALASKA STREAMS INTO THE PACIFIC NORTHWEST AND CARVES OUT LARGE
UPPER TROF OVER THE WESTERN US TO BEGIN NEXT WEEK. SOUTHERN STREAM
ENERGY WILL ALSO BE MOVING THROUGH BAJA CALIFORNIA AND NORTHERN
MEXICO AND MEDIUM RANGE MODELS ARE PHASING THESE SYSTEMS WHICH
WILL FUTHER AMPLIFY WESTERN TROF AND PUSH RIDGING OFF TOWARD THE
EAST COAST. THIS PLACES OUR AREA IN A MILD...UNSETTLED AND ACTIVE
SOUTHWEST FLOW PATTERN AND WILL PRODUCE PROLONGED PERIOD OF PRECIP
CHANCES DAYS 5-7. ALSO SEEING SIGNALS FROM MODELS OF GULF FLOW
OPENING UP THROUGH THE MIDWEST AND GREAT LAKES REGION WITH PW OF
1.25 INCHES BY TUESDAY NIGHT...90TH PERCENTILE AND 2 STANDARD
DEVIATIONS ABOVE NORMAL...WHICH WOULD BRING POTENTIAL FOR HEAVY
RAIN MID WEEK AS A SERIES OF DISTURBANCES EJECTS OUT FROM WHAT
WILL DEVELOP INTO A CLOSED LOW OVER THE CENTRAL PLAINS WITH VERY
STRONG JET DYNAMICS EXTENDING UP THROUGH THE MISSISSIPPI VALLEY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1218 PM EST THU NOV 12 2015

MVFR CEILINGS /SOME BELOW 2000FT/ WILL CONTINUE THIS AFTERNOON.
LOOKS LIKE KFWA WILL SEE CLOUDS SCATTER OUT TO VFR THIS
EVENING...BUT ANOTHER AREA OF CLOUDS MOVING SOUTHEAST FROM MINNESOTA
LOOKS TO KEEP KSBN IN CLOUD COVER. WILL GO VFR FOR NOW WITH THIS
DECK...AND WILL HAVE TO WATCH AND SEE IF IT MAKES TO KFWA.

STRONG WINDS WILL CONTINUE THROUGH THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 9 PM EST /8 PM CST/ THIS EVENING FOR
     INZ003>009-012>018-020-022>027-032>034.

     LAKESHORE FLOOD ADVISORY UNTIL 9 AM CST FRIDAY FOR INZ003.

MI...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR MIZ077>081.

     LAKESHORE FLOOD ADVISORY UNTIL 10 AM EST FRIDAY FOR MIZ077.

OH...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR OHZ001-002-004-005-
     015-016-024-025.

LM...STORM WARNING UNTIL 10 AM EST FRIDAY FOR LMZ043-046.

&&

SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...JAL
AVIATION...50

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 12, 5:36 AM EST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
536 AM EST THU NOV 12 2015

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-131045-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
536 AM EST THU NOV 12 2015 /436 AM CST THU NOV 12 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SUSTAINED STRONG WINDS FROM 25 TO 40 MPH WITH WIDESPREAD GUSTS OF
50 TO 65 MPH ARE EXPECTED INTO THIS EVENING. A HIGH WIND WARNING IS
IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS WILL LIKELY PERSIST INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
SPOTTER REPORTS OF WINDS AND ANY WIND DAMAGE WILL BE GREATLY
APPRECIATED.

LMZ043-046-131045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
536 AM EST THU NOV 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STORM FORCE WIND GUSTS TO 50 KNOTS ARE EXPECTED THROUGH TONIGHT.
WAVES IN EXCESS OF 12 FEET CAN ALSO BE EXPECTED. A STORM WARNING
IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH LATE FRIDAY.

INZ003-MIZ077-131045-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
536 AM EST THU NOV 12 2015 /436 AM CST THU NOV 12 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SUSTAINED STRONG WINDS FROM 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH
ARE EXPECTED INTO THIS EVENING. HIGHER WIND GUSTS ARE POSSIBLE
ALONG THE COAST. BEACH EROSION AND MINOR FLOODING CAN BE EXPECTED
ALONG THE LAKE MICHIGAN SHORELINE. A HIGH WIND WARNING AND
LAKESHORE FLOOD ADVISORY ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS WILL LIKELY PERSIST INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
SPOTTER REPORTS OF WINDS AND ANY WIND DAMAGE WILL BE GREATLY
APPRECIATED.

In the hours before

Local storm report, Nov 12, 11:26 AM EST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1126 AM EST THU NOV 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     NON-TSTM WND GST WARREN                  40.68N 85.43W
11/12/2015  E62 MPH          HUNTINGTON         IN   STORM CHASER

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Nov 12, 11:28 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1128 AM EST THU NOV 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     NON-TSTM WND DMG WARREN                  40.69N 85.43W
11/12/2015                   HUNTINGTON         IN   STORM CHASER

            POWER LINE AND TREE DAMAGE 200W IN
            HUNTINGTON COUNTY

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 11:02 PM ESTSpecial Marine WarningIWX88 min
Nov 12, 1:54 PM ESTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more7 hr

Nearby

Gale Warnings in Indiana, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.